# SDR SWAA2023103109651

- Difficulty date: October 10, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 33,325 hours, 15,687 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR T/E FIXED DEFLECTION CONTROL PANEL ATTACHED TO DEFLECTION RIB CRACKED AT LOCATION ' A' MKD DOT<[01] ACCOMPLISHED REPAIR OF R/W REAR SPAR T/E FIXED DEFLECTION CONTROL PANEL RIB TAB AS PER SRM 57-51-02-2R-3; SRM 57-51-02-2R-1.;[02] VERIFIED STEP 1
